Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Groups whose orders are powers of a prime


Author: William Benjamin Fite
Journal: Trans. Amer. Math. Soc. 7 (1906), 61-68
MSC: Primary 20D15
MathSciNet review: 1500732
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1906-1500732-4
PII: S 0002-9947(1906)1500732-4
Article copyright: © Copyright 1906 American Mathematical Society